# SDR COMA0660728

- Difficulty date: December 22, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 18,955 hours, 15,881 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 35992400
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5007- EN ROUTE CVG-GSO RECEIVED A LEFT 14TH STAGE DUCT MESSAGE, CREW DECLARED AN EMERGENCY AND FLIGHT RETURNED TO CVG.  REPLACED TEMPERATURE SENSING ELEMENT.
